Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by saintjames on March 26, 1999, at 14:58:25

In reply to Re: the weight gain issue, posted by pej on March 26, 1999, at 5:40:38

> >>
> >>james,
> Wishing doctors would tell us to exercise? If we want to get well, we must take responsibility for our actions and not wait for someone in authority

James here...

I should of stated this more should warn patients that weight gain will happen and to prepair for it at the start with an excercise program.

What I hear from people is surprize that the meds
cause in some a large weight gain. Why should one
have to be shocked when this is a common side effect ? I realize that a doc wants to first get a person on a med to stablize mood and deal with the side effects after the fact.

I have always been an informed doc, who knows me well, just asks if I have any ? about what I have read about a med and do I know the side effects. I do better knowing what might happen and why (and the % in the general population) so I can be prepaired. I realize in many patients a doc is better off not going thru the list of all possible side effects lest they scare someone from taking a very good med.

For me I would perfer to be told..."you are going to gain weight...start shaking the booty NOW !"





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:4030